Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 11, NWS Fort Worth, TX

December 14, 200746 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Dec 14, 2007, 2:07 PM CST for 46 counties in Texas. It took effect at Dec 15, 2007, 8:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2007, 2:07 PM CST (20:07 UTC)
In effect from
Dec 15, 2007, 8:00 AM CST
Expired
Dec 15, 2007, 8:00 PM CST
In force
12 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 142007
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
207 PM CST FRI DEC 14 2007

...DENSE FOG ADVISORY IN EFFECT FOR NORTH TEXAS FROM 6 PM THIS 
EVENING TO 9 AM SATURDAY...

...WIND ADVISORY IN EFFECT FOR NORTH TEXAS FROM 9 AM TO 8 PM
SATURDAY...

.RICH LOW LEVEL MOISTURE SURGING NORTHWARD AHEAD OF AN APPROACHING
FRONTAL BOUNDARY IN COMBINATION WITH AN ALREADY WELL SATURATED
ENVIRONMENT WILL RESULT IN DENSE FOG DEVELOPING ACROSS ALL OF
NORTH TEXAS THIS EVENING THROUGH EARLY SATURDAY MORNING.
VISIBILITIES WILL BE REDUCED TO ONE QUARTER OF A MILE OR LESS IN
MANY LOCATIONS. MEANWHILE...A STRONG COLD FRONT WILL PUSH FROM
WEST TO EAST ACROSS NORTH TEXAS BEGINNING SATURDAY MORNING. AS THE
FRONT MOVES THROUGH...NORTHWEST WINDS SUSTAINED BETWEEN 25 AND 30
MPH WILL GUST UP TO 35 MPH AT TIMES.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150400-
/O.NEW.KFWD.FG.Y.0010.071215T0000Z-071215T1500Z/
/O.NEW.KFWD.WI.Y.0011.071215T1500Z-071216T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
207 PM CST FRI DEC 14 2007

...DENSE FOG ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SATURDAY...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A DENSE FOG 
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
SATURDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY
IS IN EFFECT FROM 9 AM TO 8 PM CST SATURDAY.

...DENSE FOG ADVISORY INFORMATION...

RICH LOW LEVEL MOISTURE IN PLACE AHEAD OF AN APPROACHING COLD
FRONT WILL RESULT IN DENSE FOG DEVELOPING ACROSS NORTH TEXAS THIS
EVENING AND OVERNIGHT. VISIBILITIES WILL BE REDUCED TO LESS THAN
ONE QUARTER OF A MILE. IF DRIVING...SLOW DOWN...USE YOUR LOW-BEAM
HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND THE
VEHICLE AHEAD OF YOU.

...WIND ADVISORY INFORMATION...

A STRONG COLD FRONT WILL PUSH ACROSS NORTH TEXAS FROM WEST TO EAST
BEGINNING EARLY SATURDAY MORNING. BEHIND THE FRONT...NORTHWEST
WINDS SUSTAINED BETWEEN 25 AND 30 MPH WILL GUST UP TO 35 MPH AT TIMES.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN
VENTURING ONTO AREA LAKES. SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHT WEIGHT OUTDOOR OBJECTS THAT MAY BE
BLOWN AROUND IN THE STRONG WINDS.

$$

SCHULTZ
4 follow-up statements
000 
WWUS74 KFWD 150351 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CST FRI DEC 14 2007

...DENSE FOG ADVISORY IN EFFECT FOR NORTH TEXAS UNTIL 9 AM
SATURDAY...

...WIND ADVISORY IN EFFECT FOR NORTH TEXAS FROM 9 AM TO 8 PM
SATURDAY...

.RICH LOW LEVEL MOISTURE SURGING NORTHWARD AHEAD OF AN
APPROACHING FRONTAL BOUNDARY IN COMBINATION WITH AN ALREADY WELL
SATURATED ENVIRONMENT WILL RESULT IN DENSE FOG DEVELOPING ACROSS
ALL OF NORTH TEXAS THROUGH EARLY SATURDAY MORNING. VISIBILITIES
WILL BE REDUCED TO ONE QUARTER OF A MILE OR LESS IN MANY
LOCATIONS. MEANWHILE...A STRONG COLD FRONT WILL PUSH FROM WEST TO
EAST ACROSS NORTH TEXAS BEGINNING SATURDAY MORNING. AS THE FRONT
MOVES THROUGH...NORTHWEST WINDS SUSTAINED BETWEEN 25 AND 30 MPH
WILL GUST UP TO 35 MPH AT TIMES.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100-
/O.CON.KFWD.FG.Y.0010.000000T0000Z-071215T1500Z/
/O.CON.KFWD.WI.Y.0011.071215T1500Z-071216T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
950 PM CST FRI DEC 14 2007

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CST
SATURDAY...

...DENSE FOG ADVISORY INFORMATION...

RICH LOW LEVEL MOISTURE IN PLACE AHEAD OF AN APPROACHING COLD
FRONT WILL RESULT IN DENSE FOG DEVELOPING ACROSS NORTH TEXAS
OVERNIGHT. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER
OF A MILE. IF DRIVING...SLOW DOWN...USE YOUR LOW-BEAM
HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND THE
VEHICLE AHEAD OF YOU.

...WIND ADVISORY INFORMATION...

A STRONG COLD FRONT WILL PUSH ACROSS NORTH TEXAS FROM WEST TO
EAST BEGINNING EARLY SATURDAY MORNING. BEHIND THE FRONT...
NORTHWEST WINDS SUSTAINED BETWEEN 25 AND 30 MPH WILL GUST UP TO
35 MPH AT TIMES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA
CAUTION WHEN VENTURING ONTO AREA LAKES. SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHT WEIGHT OUTDOOR OBJECTS THAT MAY BE
BLOWN AROUND IN THE STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 150941
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
341 AM CST SAT DEC 15 2007

...WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS FROM 9
AM THIS MORNING THROUGH 8 PM THIS EVENING...

.A STRONG COLD FRONT WILL CONTINUE TO MOVE FROM WEST TO EAST ACROSS
NORTH TEXAS THIS MORNING AND THROUGH THE EARLY AFTERNOON HOURS. AS THE
FRONT MOVES THROUGH...NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND
30 MPH...WITH GUSTS TO 35 MPH POSSIBLE. THE PRESSURE GRADIENT SHOULD
SLOWLY WEAKEN LATER THIS EVENING...AS THE STORM SYSTEM CONTINUES MOVING
AWAY AND POLAR HIGH PRESSURE BEGINS TO SETTLE IN FROM THE NORTH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151745-
/O.CAN.KFWD.FG.Y.0010.000000T0000Z-071215T1500Z/
/O.EXT.KFWD.WI.Y.0011.071215T1400Z-071216T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
341 AM CST SAT DEC 15 2007

...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST
THIS EVENING...
...DENSE FOG ADVISORY IS CANCELLED...


...FOG INFORMATION...
WIDESPREAD DENSE FOG IS NO LONGER EXPECTED...HOWEVER PATCHY AREAS
OF DENSE FOG CANNOT BE RULED OUT THROUGH MID TO LATE MORNING ALONG
AND JUST AHEAD OF A STRONG COLD FRONT MOVING THROUGH NORTH TEXAS.
THE DENSE FOG ADVISORY HAS BEEN CANCELED.

...WIND ADVISORY INFORMATION...

A STRONG COLD FRONT WILL CONTINUE TO MOVE ACROSS NORTH TEXAS THIS MORNING.
BEHIND THE FRONT...NORTHWEST WINDS SUSTAINED BETWEEN 20 AND 30 MPH...WITH
GUSTS UP TO POSSIBLY 35 MPH AT TIMES CAN BE EXPECTED...WHILE USHERING
IN MUCH COLDER AIR. THE WINDS AND COLDER AIR WILL COMBINE TO PRODUCE
WIND CHILLS FALLING INTO THE 20S AND 30S ACROSS NORTH TEXAS DURING THE
DAY AND INTO EARLY THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH...WITH
LOCALIZED HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE
EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO
TAKE ACTION TO SECURE LOOSE OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE...
AND OTHER LIGHTWEIGHT OBJECTS OUTSIDE THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

05/
000 
WWUS74 KFWD 151656
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 AM CST SAT DEC 15 2007

...WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
8 PM THIS EVENING...

.GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE EARLY EVENING
HOURS OVER ALL OF NORTH TEXAS. EXPECT WINDS BETWEEN 20 AND 30
MPH...WITH GUSTS UP TO 35 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160200-
/O.CON.KFWD.WI.Y.0011.000000T0000Z-071216T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1056 AM CST SAT DEC 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE EARLY EVENING
HOURS OVER ALL OF NORTH TEXAS. EXPECT WINDS BETWEEN 20 AND 30
MPH...WITH GUSTS UP TO 35 MPH.

ADDITIONALLY...THE COLD TEMPERATURES WILL COMBINE WITH THE STRONG
WINDS TO RESULT IN WIND CHILLS IN THE 20S AND 30S THROUGH EARLY
EVENING. WIND CHILLS WILL DROP INTO THE TEENS AND 20S DURING THE
OVERNIGHT HOURS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. TAKE ACTION TO SECURE LOOSE OBJECTS SUCH AS
TRASH CANS...LAWN FURNITURE... AND OTHER LIGHTWEIGHT OBJECTS
OUTSIDE THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 160202
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CST SAT DEC 15 2007

...WIND ADVISORY EXPIRES AT 8 PM CST THIS EVENING...


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160315-
/O.EXP.KFWD.WI.Y.0011.000000T0000Z-071216T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
802 PM CST SAT DEC 15 2007

...WIND ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING...

THE WIND ADVISORY EXPIRES AT 8 PM CST THIS EVENING.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 14, 10:58 AM CST, 3 hours 9 minutes earlier.

Area forecast discussion, Dec 14, 10:58 AM CST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 AM CST FRI DEC 14 2007

.AVIATION...
1058 AM
FOG AND IFR CEILINGS WILL BE CONTINUING PROBLEM FOR AVIATION. ACARS
SOUNDING WITH MOISTURE INSTRUMENTATION AT DFW THIS MORNING INDICATES
THAT SURFACE SATURATED LAYER ABOUT 1300 FEET DEEP. NOT ENOUGH SUN
THIS TIME OF YEAR TO REALLY PENETRATE AND LIFT THAT LAYER...SO NO
LONGER EXPECT CEILINGS TO LIFT TO MVFR TODAY. WHEN RAIN DEVELOPS
THIS AFTERNOON VISIBILITIES MAY IMPROVE TO ABOUT 3 MILES DUE TO FOG
ACCRETION ON RAIN DROPS...BUT THIS ADDITIONAL MOISTURE  WILL
CONTRIBUTE TO MORE FOG AFTER SUNSET. EXPECT LIFR AND VLIFR
VISIBILITIES TO DEVELOP FAIRLY RAPIDLY AFTER SUNSET AND REMAIN IN
PLACE OVERNIGHT UNTIL MORNING COLD FRONT MIXES THE ATMOSPHERE. FOR
SATURDAY...AFTER 12Z FROPA CROSSWINDS WILL BECOME A PROBLEM WITH
NORTHWEST WINDS 20 TO 30 KT EXPECTED BY MID MORNING.
&&

.UPDATE...
1017 AM
AREAS OF FOG...SOME LOCALLY DENSE...WILL CONTINUE THROUGH EARLY
AFTERNOON WITH PATCHY FOG POSSIBLE THROUGH THE EVENING HOURS.
DENSE FOG MAY BE POSSIBLE TONIGHT AND TOMORROW MORNING...AND WILL
CONTINUE TO LOOK INTO THIS SCENARIO. MID LEVEL ECHOES ARE ALREADY
DEVELOPING IN OUR SOUTHERN AND EASTERN CWA...AND THIS TREND WILL
CONTINUE THROUGH THE DAY. AS THE LOWER ATMOSPHERE SATURATES...THESE
ECHOES WILL BEGIN REACHING THE GROUND AFTER NOON. OTHERWISE...JUST A
FEW TWEAKS TO HOURLY PARAMETERS.

SATURDAY WILL BE A WINDY DAY FOR NORTH TEXAS WITH SUSTAINED WINDS
BETWEEN 25 AND 30 MPH. WIND CHILLS SATURDAY NIGHT WILL DROP INTO THE
TEENS ACROSS NORTH TEXAS. WILL DETERMINE THE NEED FOR HEADLINES
LATER TODAY FOR POSSIBLE ISSUANCE WITH THE AFTERNOON PACKAGE.

UPDATED SUITE OF PRODUCTS...INCLUDING HWO...ALREADY AVAILABLE.

SCHULTZ

&&

.PREV DISCUSSION... /

PREV AVIATION...
507 AM
SATURATED SHALLOW FRONTAL INVERSION CONTS TO POSE CHALLENGES WITH DFW
AREA AIRPORTS THIS A.M...WITH IFR/LIFR CIGS THE RULE...YET VSBYS
RANGING FROM 5-6SM KDAL...DFW FLUCTUATING BTWN VFR AND LIFT PAST HR
OR SO. AFW/FTW SITES CONT TO BE IN WORST SHAPE WITH 1/4SM-1 1/2SM
VSBYS WITH LIFR CIGS. THIS COULD HAVE A WIDE RANGE OF AFFECTS ON
AVIATION...ESPECIALLY DFW WITH ITS OPERATIONS. MEANWHILE...KACT HAS
FALLEN TO MVFR CIGS WITH NO IMPROVEMENT EXPECTED ANYTIME SOON.

WILL HOLD ONTO SLIGHTLY MORE OPTIMISTIC VSBYS AT KDAL/KDFW WITH
VSBYS...BUT WILL PVLG IFR/LIFR CIGS THROUGH THE DAY DUE TO
INCREASING RA/SHRA FALLING INTO SHALLOW COLD DOME. WILL KEEP
PESSIMISTIC CIGS/VSBYS OVER AT AFW/FTW. KACT WONT SEE ANY
IMPROVEMENT THROUGH THE DAY EITHER...ONCE RAIN BEGINS WITH POTENTIAL
WORSENING CONDS CIGS/VSBY PER MOS GUIDANCE AND MODELS. AS STRONG S/W
TROF LIFTS NE TO OUR N AND W TX SFC LOW TRACKS QUICKLY ACROSS
CENTRAL TX INTO LA BY 12Z SAT...RA/SHRA SHOULD DECREASE ACROSS
AIRPORTS BY 06Z/AFTR...AS STRONG CD FNT ARRIVES JUST BEFORE 12Z.
XPCT MANY AMDS THROUGHOUT NEXT 12-24 HRS.

PREV DISCUSSION...
355 AM
PATCHY DENSE FOG OCCURRING AROUND FORT WORTH...DECATUR AND DENTON
EARLY THIS MORNING...BUT IT/S NOT WIDESPREAD ENOUGH FOR AN ADVISORY
AT THE MOMENT.  UP ALONG THE RED RIVER...SHERMAN HAS REACHED
FREEZING AND GAINESVILLE...MONTAGUE AND FANNIN COUNTIES MAY GO
SHORTLY SO PATCHY FREEZING FOG NEAR THE RED RIVER MAY DEPOSIT ICE ON
BRIDGES AND OVERPASSES THROUGH MID MORNING. WE WILL USE THE NOW-CAST
TO CONVEY THIS MESSAGE AND WATCH THE OBS CLOSELY. IF THE SITUATION
GROWS WORST...WE/LL ISSUE ADVISORIES FOR ONE OR BOTH EVENTS.

WARM ADVECTION RAIN IS EXPECTED TO SPREAD OVER NORTH TEXAS TODAY AND
OVERNIGHT...THEN A STRONG COLD FRONT WILL SWEPT THROUGH THE CWA
EARLY SATURDAY. DAYTIME HIGHS MAY OCCUR DURING THE MORNING OVER THE
NORTHWEST HALF AS TEMPERATURES FALL SLOWLY OR HOLD STEADY. STRONG
NORTHWEST WINDS BEHIND THE FRONT WILL LIKELY LEAD TO A WIND ADVISORY
FOR MOST OF THE CWA DURING THE DAY. WE HAVE REMOVE THE MENTION OF
SNOW FLURRIES FOR NORTHWEST AND RED RIVER AREAS EARLY SATURDAY
MORNING AS MODEL MOISTURE AND THERMODYNAMIC PROFILES AND SOUNDINGS
ARE NOT FAVORABLE FOR DENDRITE CRYSTAL FORMATION.

SUNDAY MORNING SHOULD BE THE COLDEST DAY SO FAR THIS SEASON WITH
SOME AREAS FALLING INTO THE MID 20S. MOSTLY CLEAR SKIES AND A SLOW
WARM UP IS EXPECTED MONDAY AND TUESDAY...THEN THE NEXT SYSTEM NEARS
WITH A SLIGHT CHANCE OF RAIN WEDNESDAY INTO THURSDAY.  MODEL
HANDLING OF THIS SYSTEM OVER THE PAST SEVERAL DAY HAS VARIED
CONSIDERABLY...THUS OUR CONFIDENCE IN IT/S AFFECT ON NORTH TEXAS IS
LOW. HAVE CONTINUE SOME LOW CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS FOR WEDNESDAY AND INTO THURSDAY MORNING. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  47  40  48  28  53 /  50  60  10   0   0
WACO, TX              52  45  52  30  55 /  40  60  10   0   0
PARIS, TX             48  41  45  23  50 /  70  80  20   0   0
DENTON, TX            46  38  46  25  52 /  50  60  10   0   0
MCKINNEY, TX          46  39  46  26  52 /  50  70  10   0   0
DALLAS, TX            47  42  48  29  53 /  50  70  10   0   0
TERRELL, TX           49  43  49  27  53 /  50  70  10   0   0
CORSICANA, TX         51  44  51  28  55 /  50  70  10   0   0
TEMPLE, TX            53  46  55  31  57 /  40  60  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 14, 10:05 AM CST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1005 AM CST FRI DEC 14 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1005 AM CST FRI DEC 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

LOCALLY DENSE FOG WILL CONTINUE THROUGH EARLY AFTERNOON NORTH OF A
GOLDTHWAITE...HILLSBORO... TO SULPHUR SPRINGS LINE.

PATCHY...DENSE FOG WILL BE POSSIBLE ONCE AGAIN THIS EVENING...
GENERALLY ALONG AND EAST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS EARLY SATURDAY. IT
WILL BE COLD ENOUGH TO PRODUCE SNOW NEAR THE RED RIVER...AND A FEW
FLURRIES ARE POSSIBLE DURING THE DAY.

NORTHWEST WINDS BETWEEN 20 AND 30 MPH ARE EXPECTED SATURDAY AFTER
THE COLD FRONT MOVES THROUGH. WITH THE COLD TEMPERATURES EXPECTED...
WIND CHILLS AS LOW AS THE TEENS CAN BE EXPECTED. AN ELEVATED GRASS
FIRE DANGER MAY OCCUR AS WELL ON SATURDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE SOUTHEAST HALF OF NORTH
TEXAS WEDNESDAY NIGHT INTO THURSDAY...AS ANOTHER STORM SYSTEM AND
COLD FRONT AFFECT THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Dec 14, 1:11 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 PM CST FRI DEC 14 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150400-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
111 PM CST FRI DEC 14 2007

...BLUSTERY WEATHER EXPECTED ACROSS NORTH TEXAS SATURDAY...

A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS FROM WEST TO
EAST BEGINNING EARLY SATURDAY MORNING...PROGRESSING ACROSS THE
ENTIRE REGION BY SATURDAY EVENING. BEHIND THE FRONT...WINDS WILL
INCREASE BETWEEN 25 AND 30 MPH...WITH GUSTS UP TO 35 MPH.

TEMPERATURES SATURDAY MORNING WILL RANGE FROM THE UPPER 30S ALONG
THE RED RIVER...TO THE MID 40S OVER CENTRAL TEXAS. HOWEVER...
TEMPERATURES WILL FALL THROUGH THE DAY AND EVENING AS COLDER AIR
FILTERS INTO NORTH TEXAS. THE COLDER AIR COMBINED WITH STRONG
GUSTY WINDS WILL RESULT IN THE LOWEST WIND CHILLS NORTH TEXAS HAS
EXPERIENCED SO FAR THIS SEASON. WIND CHILLS SATURDAY EVENING
THROUGH SUNDAY MORNING WILL DROP INTO THE TEENS ALONG AND NORTH OF
THE INTERSTATE 20 CORRIDOR...TO THE LOW TO MID 20S OVER CENTRAL
TEXAS. SUBFREEZING LOW TEMPERATURES ARE EXPECTED AREA WIDE SUNDAY
MORNING.

IF PLANNING TRAVEL...BE SURE TO BRING EXTRA WINTER CLOTHING...
BLANKETS...AND A CELL PHONE IF POSSIBLE.

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 2:07 PM CSTDense Fog AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more14 hr

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.